# SDR DXTA2009081703760

- Difficulty date: August 16, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N810QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600625
- Aircraft time: 4,811 hours, 3,814 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 2556
- Condition: Failed
- Location: Acm
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE WAITING FOR PAX, LINEMAN NOTICED SMOKE COMING FROM ACFT.  UPON INSP, SMOKE POURING OUT OF ACFT EXHAUST.  IN AFT EQUIPMENT BAY COMPRESSOR WAS SMOKING.  DISCONNECTED GPU AND BATT.  REPLACED AIR CONDITIONER MOTOR ASSY WITH AN OVERHAULED UNIT IAW MM SECTION 8.8. LEAK AND OPS CHECK GOOD.
